# SDR CA061221006

- Difficulty date: December 18, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Dhav DHC6
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2700 · Flight Control System
- Part: Cable Assy
- Part number: C6R1806135
- Condition: Incorrect
- Location: Flt Controls
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN AN OPERATOR TRIED TO INSTALL ONE OF THESE CABLE ASSEMBLIES HE FOUND THAT THE END THAT ENGAGES THE SERVO CAPSTAN WOULD NOT FIT PROPERLY SO THAT THE LOCK SCREW COULD BE INSTALLED. UPON INVESTIGATION IT WAS FOUND THAT THE ORIGINAL DRAWING FOR THE CABLE ASSEMBLY PICTORIALLY SHOWED THIS CABLE END SWAGED ON INCORRECTLY. THE DRAWING HAS BEEN CORRECTED AND A SERVICE LETTER WILL BE ISSUED TO CHECK FOR ANY INCORRECTLY INSTALLED CABLE ASSEMBLIES OR SPARES ON HAND THAT MAY BE AFFECTED. (TC NR 20061221006)
